Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Is forgetfulness a symptom of memory disorder?

sir i have a problem to remember things.when i go to market ,i puschase things.bu t some times i forgot to pickup at home.when i go to some where and anybody ask me to purchase things i forgot that things.i only do my work and i forgot the things.which somebody asks me.i wants to know that is this a symptoms of memory disorders
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi Harmeet,

The problem you are facing is quite normal. It happens with anybody who is forced to do things or do the work of others. It is also normal to forget the things we need to buy while shopping.

Do not panic. Make a list of things before you go purchasing the next time.

Try and keep your brain active by certain exercises like playing Sudoku.

As you show more concentration in your activities, you will do them better.

Eat a healthy diet.

Wish you good health.

Answered: Tue, 10 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor